Allertec Fexo is a medicine used in adults and children 12 years of age and older to treat the symptoms of hay fever (seasonal allergic rhinitis) such as sneezing, itchy nose, runny or blocked nose, and itchy, red and watery eyes .
Allertec Fexo contains fexofenadine hydrochloride, which is an antihistamine.
The active substance is fexofenadine hydrochloride. Each film-coated tablet contains 120 mg of fexofenadine hydrochloride, equivalent to 112 mg of fexofenadine. The other ingredients are: microcrystalline cellulose, sodium croscarmellose, maize starch, povidone K 30, magnesium stearate. The Opadry Pink 03C54667 coating consists of: hypromellose 6 cP, titanium dioxide (E 171), macrogol 400, macrogol 4000, yellow iron oxide (E 172), red iron oxide (E 172).
Adults and children 12 years of age and older - the recommended dose is 1 tablet (120 mg) once a day. The tablets should be taken orally before a meal with water. Important information: Do not use in case of hypersensitivity to any component of the preparation.